We generalize the approach, introduced by S. N. Chernikov, that reduces nonhomogeneous systems to homogeneous ones, and apply this approach, in particular, in a study of a class of finitary-definite problems. The generalization consists of such a modification as the approach for a more general class of problems, namely quasi-finitary problems, including the irregular case.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. A. Chernikov, Linear Inequalities [in Russian], Nauka, Moscow (1986).
N. N. Astaf 'ev, Linear Inequalities and Convexity [in Russian], Nauka, Moscow (1982).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 44, No. 6, pp. 725–729, June, 1992.
About this article
Cite this article
Astaf'ev, N.N. A connection between quasi-finitariness and regularity in problems of semi-infinite linear programming. Ukr Math J 44, 653–656 (1992). https://doi.org/10.1007/BF01056943
- General Class
- Nonhomogeneous System
- Irregular Case